BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Linear preservers of the permanent on skew-symmetric matrices

Participants in the publication
M. V. Budrevich (Author)
Alexander E. Guterman (Author)
M. Antonia Duffner (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências

Scope
International

Refereeing
Yes

Date of Submisson/Request
2018-11-6
Date of Publication
2019-06-28

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
Journal of Mathematical Sciences

Publication Identifiers
ISSN - 1072-3374

Volume
240
Number
6

Number of pages
9
Starting page
724
Last page
732

Rankings
SCIMAGO Q3 (2018) - 0.284 - Applied Mathematics


Export

APA
M. V. Budrevich, Alexander E. Guterman, M. Antonia Duffner, (2019). Linear preservers of the permanent on skew-symmetric matrices. Journal of Mathematical Sciences , 240, 724-732. ISSN 1072-3374. eISSN .

IEEE
M. V. Budrevich, Alexander E. Guterman, M. Antonia Duffner, "Linear preservers of the permanent on skew-symmetric matrices" in Journal of Mathematical Sciences , vol. 240, pp. 724-732, 2019.

BIBTEX
@article{40639, author = {M. V. Budrevich and Alexander E. Guterman and M. Antonia Duffner}, title = {Linear preservers of the permanent on skew-symmetric matrices}, journal = {Journal of Mathematical Sciences }, year = 2019, pages = {724-732}, volume = 240 }